MAUDE Adverse Event Report: CYNOSURE INC. SCULPSURE

CYNOSURE INC. SCULPSURE
Model Number 100-7026-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cynosure's clinical team was unable to obtain patient/treatment details to further investigate this incident as the customer site was unresponsive to multiple requests for information.A recent device evaluation found the unit operating as intended and working within specification.Cynosure is unable to determine how the patient experienced a kidney infection following a laser procedure, but we intend to report this as an adverse event.
 
Event or Problem Description
Patient claimed of an alleged kidney infection following a laser procedure.(patient 1 of 2).

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE INC.
5 carlisle road
westford MA 01886
MDR Report Key8031044
Report Number1222993-2018-00025
Device Sequence Number1382014
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)170717
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number100-7026-010
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;